advertisement
Question
Posted by: Peter | 2010/07/12

Ritalin

Please I beg of you to help me. I know you are probably anti-Ritalin but I an adult ADD sufferer. I get horrible pulling sensations in my eyes and it feels almost like nerve pain in my right eye. However the most concerning thing is that I get this strange feeling in my eyes which can only be described as if my eyes have balls in them rolling around with pins and needles in my eyes. I have never experienced this on Ritalin. This started about 3 months ago. Why would Ritalin cause this? However I went to a chiropractor and I have a block right sinus which might be affecting my right eye. I am terrified that it is Ritalin as this is the pnly medication I respond well too. Dear God no please help me I beg of you. How do I get help. I am in agony 24/7 and dont have any help from government hospitals. I am a student with a disability grant because I am not well. Please help me with my pain and weird eye sensations, I beg of you :-(

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHeadache expert

Dear Peter,

I have nothing against Ritalin if it is necessary for you and if it helps you. My problem is that Ritalin is never used for headaches, so I am not an expert on the subject. The best way for you to find out whether the Ritalin is affecting you is to ask the doctor who prescribed it.

If you would like to call me about the eye pain, my cell no. is 0825555763

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Headache expert | 2010/07/12

Dear Peter,

I have nothing against Ritalin if it is necessary for you and if it helps you. My problem is that Ritalin is never used for headaches, so I am not an expert on the subject. The best way for you to find out whether the Ritalin is affecting you is to ask the doctor who prescribed it.

If you would like to call me about the eye pain, my cell no. is 0825555763

Reply to Headache expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement